I remember several months ago (last summer) somebody mentioned in an old thread that they were getting a full-on euphoric opiate buzz from 100mg of loperamide. Of course he faced almost unanimous derision from members here at bluelight, with people saying things like "you'll never shit again" and "that much loperamide will kill you" and "you're lying, it's a placebo effect," blah blah blah yadda yadda yadda.
I am here to tell you all that I REALLY DO get a euphoric buzz from loperamide. It is NOT a placebo. I really am feeling this, REALLY. The quality of the buzz is actually pretty damn good... but not as good as the poppy seed tea or the poppy pods I used to do. I really don't know what to compare the loperamide buzz to... It's distinctly different from any other opiate I've done, such as morphine, tramadol, or hydrocodones. All I can say is that there is a DEFINITE euphoria, the intensity of which I would characterize as moderate and lasting all day. It does make it a bit harder to go to sleep though, just like other opiates in general... for me, anyway... so I need to have plenty of awake time before crashing. I usually dose around 6:00 am (I go to work at 7:00) and the buzz is good and strong until about 4:00 or 5:00 pm. Around 10:00 I'm getting ready to hit the sack, and I can usually go to sleep although sometimes it is very difficult. I keep a bottle of dramamine on my night stand to help me sleep in these situations.
However, I think there is a threshhold you have to cross before you actually get high, like with morphine. I didn't get high on morphine when I first started using it, but after a couple of weeks of repeated use, I finally crossed that "threshhold" and got high. Loperamide is similar... I had to dose about 100mg several times over the course of a week or two before I actually realized one day that I was high. By the way, I had started out using it simply to combat poppy seed tea withdrawals, but I wound up in danger of withdrawing from IT instead... so I decided to experiment with it.
My tolerance to loperamide has built up a lot since I first started using it. When I started I had a low tolerance to opiates, and approximately 100mg (about 50 or 60 of the little green pills) would get me off. Now it takes about 100-125 of the pills to catch a good buzz.
Also, there is a catch to this whole 'loperamide buzz' thing. You definitely CAN NOT redose the next day. I have to wait a minimum of two days between doses, preferably three, or else I am just wasting loperamide pills. This sucks but is also good in a way, as it keeps me from taking these things every single day.
One more thing - do NOT take the big round loperamide pills that are coated with some kind of shiny, smooth 'easy to swallow' shit. In high doses, whatever that shit is that they coat it with will make your stomach cramp up like a motherfucker. The pain is intense. It took me two times to realize what the culprit was, and luckily the second time I was able to force myself to puke all of them up right when the cramps started. I have never had painful cramps in my stomach after taking the tiny rectangular green pills, although sometimes the next day I will get suddenly very queasy and usually will puke up everything in my stomach, and then I'm ok. This is weird because it comes on very suddenly, the next day, AFTER I've spent all of the previous day feeling great.
So, THERE. Dude man was NOT bullshitting about catching a buzz with loperamide in that old thread, and I'm here to confirm it. Loperamide WILL get you high... at least, it gets me and that other guy high, and I'll wager it'll get ANYONE high if they experiment enough with it... and I don't give two shits what people say about the blood brain barrier.